Repositorio de producción científica de la Universidad de Sevilla

Common fixed points for multimaps in metric spaces

 

Advanced Search
 
Opened Access Common fixed points for multimaps in metric spaces
Cites

Show item statistics
Icon
Export to
Author: Espínola García, Rafael
Hussain, Nawab
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2010
Published in: Fixed Point Theory and Applications, 2010, 1-14.
Document type: Article
Abstract: We discuss the existence of common fixed points in uniformly convex metric spaces for singlevalued pointwise asymptotically nonexpansive or nonexpansive mappings and multivalued nonexpansive, ∗-nonexpansive, or ε-semicontinuous maps under different conditions of commutativity.
Cite: Espínola García, R. y Hussain, N. (2010). Common fixed points for multimaps in metric spaces. Fixed Point Theory and Applications, 2010, 1-14.
Size: 544.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/43919

DOI: 10.1155/2010/204981

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)